Citation: opiateboyy. "Don't Expect High After It: An Experience with Buprenorphine / Naloxone (Suboxone) & Codeine (exp92583)". Erowid.org. Jun 5, 2019. erowid.org/exp/92583
I am a codeine painkillers abuser for a five terrible years. And then I went down directly to suboxone program. I took bupe pills for six month in every single day.
But the bupe is a mean bitch when I take back my old habit. It gives me high a first few days but it create its own tolerance and antagonism and I cannot high but it feels well-being. So it kills my craving like methadone. But when I am on the suboxone and after stopping for a while at least 5-7 days I cannot never ever get high with any opiates.
when I am on the suboxone and after stopping for a while at least 5-7 days I cannot never ever get high with any opiates.
It is my experience to trying get high with codeine in my suboxone (buprenorphine) detox. I took my last sub dose about 57 hours ago and I took 500mg codeine and a antihistamine double dose of regular and its single by snorting.
My personal opiate history is based on codeine and tramadol abusing. Just a two times tried strong opiates. First it was a good smack and enjoyed it and second snorted china white and then I died and turned back from the death in reanimasion service in a hospital and they had no any naloxone.
So, anyway some internet forums say that if you want a use an opioid should wait at least 36 hours. But you wanna feel the full effects you must wait and detox 5-7 days after last suboxone dose. I took 500mg codeine orally and never ever happens. Just severe itching and respiratory depression, dizziness and fever. I regret it.
I am European some English is not good as you maybe. But I think it is OK enough. I think the suboxone doses are prescribing HUGE doses. In my opinion some independent researchers need to research that issue. Because I read tons of the same reports on the net by many people including medical experts.
In my personal opinion and body response says that 'Less is more' is about every opiate. But in buprenorphine 'less is very very very more.'
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.